MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information about the event has been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It was reported that due to patient conditions picco technology was decided to be used.The insertion of needle proceeded smoothly.During guidewire insertion, significant resistance was encountered.The guidewire was subsequently withdrawn but met resistance.Upon removal of the puncture needle, it was discovered that the guidewire had become uncoiled and could not be retrieved.Due to patient's physical and medical condition prior to event, which might have contributed to adhesion or incarceration of the unwound guidewire within the vascular wall or surrounding tissues, it was decided need for surgical intervention to remove guidewire.The patient¿s state remained stable.Manufacturer reference # (b)(4).
 
Event or Problem Description
Manufacturer reference # (b)(4).
 
Additional Manufacturer Narrative
Guidewire uncoiled during retraction was reported.The puncture was performed without problem, with arterial blood return observed through the needle.However during guidewire insertion at approximately 5-7 cm, a resistance was encountered.Moreover, during the retraction the same resistance was observed.The guidewire could not be retrieved.The second surgery was necessary to retrieve the guidewire from patient's vessel.The vascular surgery department performed a bedside surgical procedure and completely removed the guidewire.Throughout the procedure, the patient's vital signs remained stable with advanced life support.No any further harm to the patient.Unfortunately, no pictures of the part were provided.The faulty part was not returned for in-house investigation and was discarded, so the issue could not be confirmed.The cause of the issue could not be determined.Overall, it is not possible to define if the device failed to meet its specification when the problem occurred.A relationship between the device and the complaint is therefore considered, in worst case scenario, as likely.Information indicates that upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.The issue is monitored on a regularly basis in order to detect early trends.As there is no trend for this kind of issue no additional actions will be taken.

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
nicole kammermaier
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key23450680
Report Number3013876692-2025-00092
Device Sequence Number8916745
Product Code KRB
UDI-Device Identifier04250094500962
UDI-Public(01)04250094500962(17)280331(11)230425(10)729504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L16-A
Device Lot Number729504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/24/2025
Device Age30 MO
Date Report to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight70 KG
Date Report Sent to FDA11/24/2025